# SDR SWAA2022061517358

- Difficulty date: June 2, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP INBOARD UPPER CORNER DELAMINATED. / [01] LEFT OUTBOARD AFT FLAP INBOARD UPPER CORNER REPAIRED ON NR #TTG8Q00CTRHE;[02] VERIFIED ITEM 1 AUDIT C/W
